Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Kloukinas, Panos ORCID: 0000-0002-5158-3109, Langousis, Miltiadis and Mylonakis, George (2012) Simple wave solution for seismic earth pressures on nonyielding walls. Journal of Geotechnical and Geoenvironmental Engineering, 138 (12). pp. 1514-1519. ISSN 1090-0241 (Print), 1943-5606 (Online) (doi:

This list was generated on Thu Jun 8 11:27:31 2023 UTC.